I just got off of a 4 month accutane treatment. Is it okay for me to immediately start using Retin-A, Vitamin C, AHA? I know that with deeper chemical peels, one would need to wait for 6 months. I want to know if that was the case for prescription products and things that are less invasive than Chemical peels?
Using Less Invasive Treatments Safe 4 Months After Accutane?
Doctor Answers (1)
You should be fine.
Thanks for your question.
You are correct in asking about procedures and products to do/use after taking accutane. Accutane treatment may lead to abnormal or prolonged wound healing, and patients must be cautious for up to one year if desiring to undergo such procedures.
That being said, it is fine if you do low percentage glycolic peels (25-35%), Retin A, and vitamin C products. Avoid deeper peels, TCA peels, and ablative laser resurfacing, for up to one year.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.